Soliris ForumsRecently active Soliris forums and community discussion threads. Post your question or story about Soliris and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Soliris and pnh
I am looking for information from others who have been taking Soliris. What side effects have you encountered when you first began taking Soliris and how long did those side effects last? I.e. Severe headaches, leg pain and feeling like you have the flu. ## Those are listed as being possible side effects of this medication, according to FDA reports, you may also experience UTIs. Most side effects are transient and last about 3 to 4 weeks, until your body gets used to a medication. If they become severe, or last longer than that you should consult a medical professional as it may not be the right medication for you. Can anyone else that's taken this medication chime in with their experiences?1 REPLY Updated